# SDR AGQA065549

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5211R
- Make and model: Hughes 369D
- Aircraft serial: 1161D
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: 369A4652
- Condition: Erratic
- Location: Battery Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIELD VOLTAGE INTERMITTENT, OVERVOLTAGE CONDITION.
